Jump to content
CrazyBoards.org

Cymbalta 30MG Brain Zaps While on Medication


Recommended Posts

Hello Forum,

 

 

I am new and would like to thank all of you for contributing to such a great forum. Now I have recently gone sober from smoking marijuana daily about a month ago, and I have also been taking Cymbalta 30 mg for about 4 months. Prior to Cymbalta I have taken Prozac, Effexor, Wellbutrin and Lexapro. On Prozac, I have "frame vision" and literally couldnt see properly. Effexor made me feel like a zombie and Lexapro pretty much did the same thing. I have been put on Cymbalta for anxiety and depression and I was told it was a milder SNRI than the others. Here is why I have come to the forum today.

 

I have been experiencing weird side effects from taking 30 mg Cymbalta. I take my medication at night. I have been waking up in the morning feeling exhasted and beyond tired, as shown by the deep dark circles under my eyes. This happes no matter how long I sleep. Secondly, I feel these ZAPS in my brain! They are unconfortable and haven't happened before. It feels like they are happeing towards the back of my head and come and go randomly. Thirdly, I feel so spaced out all day, and in class, I feel like I am sometimes on the verge of passing out for no reason. I am fighting with my brain to stay awake but I can never win and once I feel that I am at the point of passing out, I feel something in my brain happening. It's almost like a shiver! Or a brain zap without pain, and once this happens, I am awake again and can focus without the feeling of spaced out. I get headaches all the time and don't feel like I am functioning normally. With excess sweating and rapid heartbeat occasionally happening, I am not sure what is going on with my medications. I also twitch a lot, something I have never done in the past. Are these common side effects for SNRI's? I feel like I may be going through some mild seratonin sydrome, making me feel like I dont even need to take these meds in the first place!

 

Please let me know if anyone feels these side effects and how you cope! Thanks!

 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...